# SDR QXEA2015082900445

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 8,126 hours, 8,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3335
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THE EMERGENCY LIGHTING SWITCH GREEN "NORMAL" LIGHT IS BURNED OUT. POWERED DOWN ACFT AND REPLACED LAMP.  CHECKS GOOD.  RETURNED TO SERVICE.
